# SDR MWEA070256

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N926ME
- Make and model: Boeing 717-200
- Aircraft serial: 55192
- Aircraft time: 5,841 hours, 3,094 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150923REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER LOWER BUCKET ZEE FRAME IS CRACKED AT THRUST REVERSER STATION 35 OUTBOARD.  REMOVED DAMAGE, FABRICATED AND INSTALLED ZEE FRAME.
